| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 49 Number 4
Volume 49 Number 3
Volume 49 Number 2
Volume 49 Number 1
Volume 48 Number 6
Volume 48 Number 5
Earlier issues
Volume 48 Number 4 Volume 48 Number 5 Volume 48 Number 6

previous article next article

Research articles

ScienceAsia 48 (2022): 623-629 |doi: 10.2306/scienceasia1513-1874.2022.088


Stability for a general form of an alternative functional equation related to the Jensenís functional equation


 
ABSTRACT:     Given real numbers α, β, γ such that (α, β, γ) \ne (k, −2k, k) for all k ∈ R and (β, γ) \notin {(0, α), (α, α), (α + γ , γ )}, we investigate the stability of an alternative Jensenís functional equation of the form f(xy−1) − 2f(x) + f(xy) = 0 or αf(xy−1) + βf(x) + γf(xy) = 0, where f is a mapping from an abelian group to a Banach space.

Download PDF

103 Downloads 1122 Views


* Corresponding author, E-mail: ch.srisawat@gmail.com

Received 4 Feb 2022, Accepted 26 Mar 2022